# SDR MALA020616

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- Engine: CT75A1
- System (JASC): 7600 · Engine Controls
- Part: Ctot Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MSP ON FLIGHT #3038, RH ENGINE SURGED TO 108% AND ITT AT 955 WHILE CLIMBING THROUGH 11,700 MDL.  A/C YAWED SEVERELY.  CREW WAS NOT IN ICING CONDITIONS. FOLLOWED QRH AND LOCKED OUT TO MGR.  NO FURTHER FAULTS NOTED. TEMP AND TORQUE FLUCTUATIONS WERE FOR LESS AND 5 SECONDS.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED CTOT PANEL ALL CHECKS GOOD.  FDR DOWNLOAD INFO READ BY MIKE DONAHUE INDICATES NO FURTHER ACTION REQUIRED FOR ITT EXCEEDANCE OF 955.8 FOR 3 SECONDS.
